# SDR DALA2023010300019

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 83,496 hours, 14,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURGIN A SERVICE CHECK,  FOUND EMERGENCY LIGHTS ROWS 20 TO 32 INOPERATIVE.   REPLACED THE BATTERY PACK IAW AMM 33-51. OP CHECKED GOOD.
